Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

Calculating the General Solution of a Linear Diophantine Equation

James Bond
The American Mathematical Monthly
Vol. 74, No. 8 (Oct., 1967), pp. 955-957
DOI: 10.2307/2315274
Stable URL: http://www.jstor.org/stable/2315274
Page Count: 3
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Calculating the General Solution of a Linear Diophantine Equation
Preview not available

Page Thumbnails

  • Thumbnail: Page 
955
    955
  • Thumbnail: Page 
956
    956
  • Thumbnail: Page 
957
    957